RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2004, Volume 11, Pages 3–149 (Mi cmfd4)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotics of solutions of higher-dimensional integrable equations and their perturbations

O. M. Kiselev

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Full text: PDF file (980 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2006, 138:6, 6067–6230

Bibliographic databases:

UDC: 514.7+514.8+517.95

Citation: O. M. Kiselev, “Asymptotics of solutions of higher-dimensional integrable equations and their perturbations”, Equations of mathematical physics, CMFD, 11, MAI, M., 2004, 3–149; Journal of Mathematical Sciences, 138:6 (2006), 6067–6230

Citation in format AMSBIB
\Bibitem{Kis04}
\by O.~M.~Kiselev
\paper Asymptotics of solutions of higher-dimensional integrable equations and their perturbations
\inbook Equations of mathematical physics
\serial CMFD
\yr 2004
\vol 11
\pages 3--149
\publ MAI
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd4}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2120870}
\zmath{https://zbmath.org/?q=an:02204906}
\elib{http://elibrary.ru/item.asp?id=13506869}
\transl
\jour Journal of Mathematical Sciences
\yr 2006
\vol 138
\issue 6
\pages 6067--6230
\crossref{https://doi.org/10.1007/s10958-006-0347-8}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33749664081}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd4
  • http://mi.mathnet.ru/eng/cmfd/v11/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. I. Suleimanov, ““Kvantovaya” linearizatsiya uravnenii Penleve kak komponenta ikh $L,A$ par”, Ufimsk. matem. zhurn., 4:2 (2012), 127–135  mathnet
    2. Brown R.M., Perry P.A., “Soliton Solutions and Their (in)Stability For the Focusing Davey-Stewartson II Equation”, Nonlinearity, 31:9 (2018), 4290–4325  crossref  mathscinet  zmath  isi  scopus
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:502
    Full text:169
    References:47

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019